# SDR 03FDEA00389

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 75,577 hours, 26,903 cycles
- Engine: Ge CF66D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Damaged
- Location: Nr 1
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON RIGHT SIDE CLOSE OUT ON LOWER WING BROKEN ABOVE PANEL 437ER.    CLOSING ACTION ON 04/05/03.  ON NR N00313.  REMOVED CLOSE-OUT PANEL ROUTED TO FAB IAW SRM 51-31-01. T/R NR T2/322652 AND 1 PANEL ON T2/322695, LOCATED AND DRILLED IAW SRM 51-31-01,51-33-01.   INSTALLED PANEL IAW SRM 51-35-01 AND 51-35-02 AND 51-33-01.
